Reflex Hyperandrogenicity from Finasteride (recovery prospects?)

kopiko4

Member
My Regimen
Reaction score
6
It seems finasteride has accellerated my hairloss. It all happened while experiencing a spike in libido and a bit more acne. Whereas initially I was receding and thinning, the thinning on the entire scalp has dramatically increased and I lost about half of density in the last two weeks. Also the sides and back have gotten much thinner! I'm positive I was experiencing an increase in testosterone and wasnt sure about the exact cause. Over the last month, I started weight lifting, ingested about 5 protein shakes a day, and upped the topical finasteride dose from 1/1.2mg every day to 1.5/1.7mg (as I noted some more shedding). Stupid, in hindsight. While I was experiencing this big shed, I also noticed my balls getting sore. Perhaps this can be explained by them being signalled to downregulate/balance the T production. I quit Finasteride, weight lifting and protein shakes and literally the next day(s) the hairloss stopped!

Looking back at monthly progress pictures, I can see that my hair quality got increasingly worse after adding finasteride to the minoxidil I was already taking. Then I came across the phenomenon of 'Reflex Hyperandrogenicity'. This seems to be exaclty what I experienced. Basically, it increases T levels and potentially also androgen sensitivity in the body.

Did anyone have a similar experience? Can I expect to see my hair to get better again after stopping or lowering finasteride?
 

rapper dude

Established Member
My Regimen
Reaction score
31
It seems finasteride has accellerated my hairloss. It all happened while experiencing a spike in libido and a bit more acne. Whereas initially I was receding and thinning, the thinning on the entire scalp has dramatically increased and I lost about half of density in the last two weeks. Also the sides and back have gotten much thinner! I'm positive I was experiencing an increase in testosterone and wasnt sure about the exact cause. Over the last month, I started weight lifting, ingested about 5 protein shakes a day, and upped the topical finasteride dose from 1/1.2mg every day to 1.5/1.7mg (as I noted some more shedding). Stupid, in hindsight. While I was experiencing this big shed, I also noticed my balls getting sore. Perhaps this can be explained by them being signalled to downregulate/balance the T production. I quit Finasteride, weight lifting and protein shakes and literally the next day(s) the hairloss stopped!

Looking back at monthly progress pictures, I can see that my hair quality got increasingly worse after adding finasteride to the minoxidil I was already taking. Then I came across the phenomenon of 'Reflex Hyperandrogenicity'. This seems to be exaclty what I experienced. Basically, it increases T levels and potentially also androgen sensitivity in the body.

Did anyone have a similar experience? Can I expect to see my hair to get better again after stopping or lowering finasteride?
Try Advoart.05
 

CharlesNohair

New Member
My Regimen
Reaction score
0
I was on finas + 5% minoxidil 5 months and my hair in general got really worst. So I decided to change to duta 3x week and oral minoxidil 5mg ED. Now almost 2 months into treatment and hair just got even worst at a faster rate than before.
Maybe I've the same issue as you.
 
Top